# SDR CALA2016012000062

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 67,182 hours, 14,603 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6619
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR DENT LOCATED 12" FROM BOTTOM & 18" FROM AFT SIDE, IS OUT LIMITS IAW SRM 52-30-01.  DENT LOCATED ON TOP OF FRAME.  CUT OUT DAMAGE & INSTALLED REPAIR DOUBLER IAW SRM 52-30-01 REPAIR 4.  INITIATED DIP TO PERFORM LFEC INSPECTION AT 37,500 TOTAL DOOR FLIGHT CYCLES FROM DATE OF DELIVERY.
